Computing the maximal algebra of quotients of a Lie algebra

Matej Brešar, Francesc Perera, Juana Sánchez Ortega, Mercedes Siles Molina

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

The maximal algebra of quotients of a semiprime Lie algebra was introduced recently by M. Siles Molina. In the present paper we answer some natural questions concerning this concept, and describe maximal algebras of quotients of certain Lie algebras that arise from associative algebras. © de Gruyter 2009.
Original languageEnglish
Pages (from-to)601-620
JournalForum Mathematicum
Volume21
DOIs
Publication statusPublished - 1 Jul 2009

Fingerprint Dive into the research topics of 'Computing the maximal algebra of quotients of a Lie algebra'. Together they form a unique fingerprint.

Cite this